# SDR CALA2016121901093

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 25,044 hours, 8,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 182983
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EEPL AND AFT LEFT 3 AISLE EMERGENCY LIGHTS INOP. TROUBLESHOT TO A FAULTY BATTERY PACK M2626 IAW WDM 33-51- 13. REMOVED BATTERY PACK S/N 69881 AND REPLACED WITH S/N 182983 IAW AMM 33-51-06-960-805. OPS CHECK GOOD
